| Catalog Number |
813710 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Osteopenia/ Osteoporosis (2651)
| Date of Event |
07/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), after clinical procedure, there was a broken or fractured component.